# SDR HALA2021101200161

- Difficulty date: October 4, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 23,676 hours, 3,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 FOUND WEB ASSY FORWARD OF DR 1R AT FR 14 CORROSION BEYOND LIMITS. CORRECTIVE ACTION: SEAT TRACK REMOVED. HOLES PICKED UP FOR NEW SEAT TRACK. NEW SEAT TRACK INSTALLED IAW SRM 51-42-11. BONDING RESISTANCE CHECK CARRIED OUT. (1980341)
